Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

Severe headache after surgery

05/13/2008

Question:

I`m 3 days post-op from my surgery. They fixed an umbilical hernia. So far, I`ve been good with only a UTI showing up as a complication from surgery. Now I`m having bad headaches. More like head pain. My whole brain feels like it`s going to implode. The headaches mostly reside in the back of my head towards my spine and above my ears. I was put under using mild sedation and local anethesia. I`m also on Lortab for pain. My regular meds are Zoloft for anxiety and birthcontrol pills. I was just put on the antibiotic sulfamethoxazole/trimethoprim. Could any of these be causing the headaches?

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms and determine their cause. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Headache after surgery
Spinal headaches

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org